# SDR UIEA2020102202283

- Difficulty date: October 21, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,705 hours, 22,271 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Lt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT GEN OFF UPON LEFT ENGINE START.  QRH COMPLETE.  MAINTENANCE & DISPATCH NOTIFIED.  PLACED ON MEL 136542, IAW AMM/DDG 24-00-01-01.  CAT D, DUE 24OCT20.  PERFORMED OPERATIONS CHECK OF LEFT ENGINE IDG, IAW AMM 24-11-00.  OPERATIONS TEST GOOD.  THIS CLEARS MDDR 136542.  PLACARD REMOVED.  MCC NOTIFIED.
